Zur Theorie der Charaktere Abelscher Gruppen

B. Sz. von Nagy

Mathematische Annalen (1937)

  • Volume: 114, page 373-384
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Nagy, B. Sz. von. "Zur Theorie der Charaktere Abelscher Gruppen." Mathematische Annalen 114 (1937): 373-384. <http://eudml.org/doc/159922>.

author = {Nagy, B. Sz. von},
journal = {Mathematische Annalen},
pages = {373-384},
title = {Zur Theorie der Charaktere Abelscher Gruppen},
url = {http://eudml.org/doc/159922},
volume = {114},
year = {1937},

AU - Nagy, B. Sz. von
TI - Zur Theorie der Charaktere Abelscher Gruppen
JO - Mathematische Annalen
PY - 1937
VL - 114
SP - 373
EP - 384
UR - http://eudml.org/doc/159922
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.